# SDR AALA202102019034

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 22,083 hours, 9,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ON SEAT 20 NEEDS TO BE REATTACHED TO SEAT.  SECURED SEAT 20 LEFT PATH LIGHT COVER PER AMM 33-51-11.
